# SDR USAA920080611

- Difficulty date: February 23, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 54,318 hours, 36,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C17 CHECK - CRACKED BULKHEAD WEB, BS 178, RBL 5.7, WL 180.  REPAIRED BULKHEAD WEB, BS 178, RBL 5.7, WL 180 IAW B737 SRM 51-70-13 FIGURE 1.
